# SDR CA971020012

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Forks
- Part number: 2032200016
- Condition: Cracked
- Location: Nose Wheel
- Part time: 419 hours
- Component: Diamon, 2032200016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN THE FORK WAS FOUND DURING A WALK-AROUND. CRACK IN THE INNER PORTION OF THE WHEEL FORKS.
